# SDR COMA0860044

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 20,258 hours, 17,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5610 - FLAPS FAIL CAUTION MESSAGE ON APPROACH TO DCA.  AIRCRAFT DIVERTED TO IAD AND LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
